MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; STEM: AMISTEM C 01.18.155 AMISTEM-C STD. SIZE 5

MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; STEM: AMISTEM C 01.18.155 AMISTEM-C STD. SIZE 5
Model Number 01.18.155
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-apr-2025: lot 144499: (b)(4) items manufactured and released on 31-jul-2014.Expiration date: 30-jun-2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 9 years and 6 months, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta head and stem with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM C FEMORAL STEMS
Common Device Name
STEM: AMISTEM C 01.18.155 AMISTEM-C STD. SIZE 5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21974795
Report Number3005180920-2025-00364
Device Sequence Number21150834
Product Code LZO
UDI-Device Identifier07630030804304
UDI-Public07630030804304
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number01.18.155
Device Lot Number144499
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale